International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 1

Research Paper | Mathematics | India | Volume 11 Issue 1, January 2022


Total k-rainbow Domatic Number

Pavitra P. Kumbargoudra | Shailaja S. Shirkol [2]


Abstract: The Total k-rainbow domination number is defined by considering k types of guards or set of k colors. A location which does not have any type of guard (colour) assigned, should have all type of guards (colours) in its immediate surrounding location to protect it. For a positive integer k, a function f:V(G)?P({1,2,?,k}) is said to be a total k-rainbow dominating function if ? v ?V(G),?_(u?N[v])??f(u?)={1,2,?,k} where f(u) is nonempty subset of {1,2,?,k} and N[v] is a closed neighborhood of v. A set {f_1,f_2,?,f_d} of total k-rainbow dominating function of a graph G with the property that ?_(i=1)^d?|f_i (v)| ?k for each v?V(G), is called a total k-rainbow dominating family (functions) on G. The maximum number of functions in a total k-rainbow dominating family (TkRD family) on G is called the total k-rainbow domatic number of G, is denoted by d_trk (G). In this paper we initiate the study of total k-rainbow domatic number in graphs and we obtain d_trk (K_n )=min?{n,k},d_trk (C_n)?3 . We also proved some bounds for d_trk (G).


Keywords: k-rainbow domination number, Total k-rainbow domination number, k-rainbow domatic number, Total k-rainbow domatic number


Edition: Volume 11 Issue 1, January 2022,


Pages: 934 - 936


How to Cite this Article?

Pavitra P. Kumbargoudra, Shailaja S. Shirkol, "Total k-rainbow Domatic Number", International Journal of Science and Research (IJSR), Volume 11 Issue 1, January 2022, pp. 934-936, https://www.ijsr.net/get_abstract.php?paper_id=SR22118125226

How to Share this Article?







Similar Articles with Keyword 'domination'

Downloads: 97 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 1280 - 1283

Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs

N. Sarala [8] | T. Kavitha

Share this Article

Downloads: 99

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 672 - 674

Dominating-x-Color Number of Harary Graph

T. Ramachandran [2] | A. Naseer Ahmed

Share this Article


Top